# SDR CA071127002

- Difficulty date: November 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 59,237 hours
- Engine: Ge CF680C2A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HE62190
- Part serial: 115565
- Condition: Sparks
- Location: Galley
- Part time: 20,783 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, THE F/A REPORTED THE FWD COFFEE MAKER/WATER BOILER OVERHEATING AND NOTICED SOME SPARK COMING FROM THE UNIT. THE UNIT WAS DEACTIVATED. THE UNIT WAS REPLACED BY MAINTENANCE AND ROUTED TO THE REPAIR SHOP FOR INVESTIGATION. (TC NR 20071127002)
